# SDR RAIA2019100792604

- Difficulty date: September 26, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 42,772 hours, 26,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT L/H FRM 20 CORRODED THROUGH STRUCTURE.   REMOVED AND REPLACED CABIN FLOOR SUPPORT AT FR 20...
